MAUDE Adverse Event Report: SPINAL KINETICS LLC ARTIFICIAL CERVICAL DISC; M6-C

SPINAL KINETICS LLC ARTIFICIAL CERVICAL DISC; M6-C
Model Number 6L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states patient developed radicular pain three (3) weeks post implant with display of spondylolisthesis at c3-c4 operative level.Pt had previous acdf c5-c6 signs of auto fusion at c4-c5 level.
 
Additional Manufacturer Narrative
It was reported that the patient developed radicular pain 3 weeks post operation displaying spondylolisthesis.The device was explanted.The condition of the device at the time of removal was unknown.Multiple attempts were made to gather additional information from the site up to including the device return without success.Radiographic imaging was provided and reviewed.The lateral view shows disc replacement and fusion showing degenerative changes at c4/5 and large anterior osteophyte.Oblique view shows fusion and disc replacement and degenerative disc between the two.Cervical lordosis and slight translation of superior endplate at c3/4.Nothing to suggest loosening or any other changes.Cervical lordosis is not visible in last image.A review of the lot history records for this device revealed there were no relevant ncmrs associated with the lot.The device was not returned; therefore, no device examination could be performed.No microbiology or pathology laboratory testing reports and/or results were provided.Based on the limited information, it was not possible to determine the cause of the product experience.

Brand Name
ARTIFICIAL CERVICAL DISC
Common Device Name
M6-C
Manufacturer (Section D)
SPINAL KINETICS LLC
501 mercury drive
sunnyvale CA 94085
Manufacturer (Section G)
SPINAL KINETICS
501 mercury drive
sunnyvale CA 94085
Manufacturer Contact
ehab esmail
501 mercury drive
sunnyvale, CA 94085
MDR Report Key15070978
Report Number3004987282-2022-00053
Device Sequence Number20193521
Product Code MJO
UDI-Device Identifier00812388030032
UDI-Public00812388030032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6L
Device Catalogue NumberCDL-627
Device Lot Number1694679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexMale